# SDR 2004F00316

- Difficulty date: August 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Line
- Condition: Overtorqued
- Location: Bypass Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE NR 3 OIL QUANTITY WENT OT ZERO FOLLOWED BY A LOSS OFF OIL PRESSURE AND INCREASE IN OIL TEMP.  ACCOMPLISHED PRECAUTIONARY ENGINE SHUT DOWN PROCEDURE AND DIVERTED TO SVMI.  LANDED WITH NO INCIDENT, TROUBLESHOOT AND FOUND OVERTIGHTENED FILTER BYPASS PRESSURE PORT ON MAIN ENGINE OIL FILTER HOUSING.  ACCOMPLISHED GEARBOX HOUSING BOSS THREAD REPAIR AS PER ENGINE MANUAL PWA 72-61-01, RAN ENGIEN LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
